Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

gertie

Members
  • Content Count

    916
  • Joined

  • Last visited

Everything posted by gertie

  1. I have been on very low dose Gabapentin/Neurontin for the last few months but have cut that in half. It is not supposed to cause kidney failure but if you have CKD it can become toxic to you if you take a large dose. It is excreted thru kidneys.
  2. All I know (I think) is my bun & creatinine was high & my EGFRAA & EGFRNAA was low. All still confusing. Those numbers have been changing for last 3 years. Kidney function getting less each year.
  3. Has anyone developed CKD? I don't think Dysautonomia causes it but my blood test now show CKD. I've never drank alcohol, no sodas, coffee, eat low protein, no medication abuse. I'm just curious if any of you have experienced this? Doctor did mention it might be caused from BP going from high to so low it causes fainting. thanks.
  4. Thanks for all your replies. It is hard to describe the feeling. I hope it's a long time before I have it again.
  5. Does anyone experience RLS? If so, could you describe to me how it feels. I've experienced what I think is RLS but it's hard for me to explain what I feel. It feels like a kind of electrical shock that radiates down from my hip to my leg & I have to move when it starts. It's almost painful. The next day my legs seem to feel tight in the muscles & slightly sore. I can't sleep or relax when I have an episode. It usually effects one leg at a time & there doesn't seem to be any way I can lay to get relief. If I take something like Lorazepam I can relax enough to go to sleep. I've only had this happen a few times over the years. Thanks!
  6. I have to watch my diet because of migraines, interstitial cystitis, IBD, & allergies. There's not much left I can eat & it's mostly things that are not healthy like white bread & rice. Everything I can eat is not good for me. I get to craving a raw salad. I've learned not to worry about it.
  7. I don't take a BP med at all. My internist only wants to give me something for high BP. Since my BP is so erratic it seems dangerous to try to medicate. I was hoping I could find something to take to raise it when my BP is very low & I have syncope. Yesterday a.m. it was low this a.m. it's high. How do you take manage that? Thanks for your reply.
  8. I think I feel better faster if I can make it to my kitchen table & lay my head on the table & hopefully not fall out of the chair. Mine usually ends in full syncope. If I can get a cool wet cloth on my neck & a sip of ginger ale it helps some. I live in fear of the symptoms you describe & sometimes I am also drenched in perspiration & my heart rate is very slow. Hope you find some help.
  9. Is there a natural remedy to stabilize BP? My BP drops usually in the am. By the time I am alert enough to take my BP it's usually 90/45 or 50. In the afternoon it's usually back to 120/70's. It takes me a long time to feel normal again. I worry if I take a med to raise BP it will get too high. When I have it checked at doctors office it's always dangerously high (he says) & doc wants to give me a medication to lower it. I feel it would be better if there was something to take when I feel the BP dropping. I'm getting afraid to leave home for fear of fainting. Any ideas? Thanks.
  10. I was using pharmaceutical hormone & did better on them for awhile than compounded bioidenticals. I don't know what to do anymore. It would help if doctors would believe what I tell them. Don't know why they think I would lie about such a thing. Thanks for reply.
  11. Has anyone ever fainted when using estrogen vaginal cream? I was using very small dose for post menopausal problem and after a few doses I started fainting almost every day which I had not done in a long time. I am very allergic to a lot of things so I started eliminating anything new I might have been using. Only after I stopped using the estrogen did the fainting stop. Doctors insist it could not have been caused from the small amount of estrogen & to keep using it. When I think back I always had a problem taking hormones of any kind, migraines, partial seizures etc. I won't use the estrogen because I'm afraid to leave the house when I'm fainting all the time. Am I wrong? I can't take chance on being away from home alone & hit the floor. Being in a familiar place is scary enough. Thanks.
  12. How did you get the spinning to stop? I have POTS & Meniere's disease. What you experienced sounds like Meniere's to me. I sometimes think it is more frightening than Dysautonomia. Did you get nauseous with your vertigo? Maybe I'm not allowed to say this, but either Ativan or Valium sometimes helps with vertigo.
  13. Thanks for your support. No end of surprises. I get anxiety just thinking of having to leave the house for fear of what might occur and the older I get the worse it is. Good luck to you all.
  14. With POTS do you only faint when you standup from sitting/laying position? I've had Dysautonomia for a long time but for the last 2 months I have fainted while standing. It happened again this a.m. while washing dishes. I just went down. It wasn't hypoglycemia because I had already had juice & felt fine until it happened. I did have a headache after. Just wonder if anyone else does this at random? thanks.
  15. Thanks for replies! My potassium is good. I think old age & lack of estrogen is a lot of my problem. The only thing I can think of at 51 that slowed me down was the beginning of menopause. Kimin you really have a lot to deal with. Good luck everybody!
  16. Besides all the other symptoms of Dysautonomia I have developed pain & stiffness in my arms & legs. It feels like I have over exercised but I have not. I am in my 70's but have always been agile, done yoga, lifted weights but after this started I have more syncope, very tired. I've been to PCP but blood test only shows inflammation. I also have fibromyalgia. Just wondering if it's old age or part of this illness? Thanks.
  17. Some of my friends have used laughing gas & it sounds great. I have seizures & migraines + POTS & lately my BP drops so suddenly I hesitate to do anything out of the ordinary. I'll try to get through it without sedation. thanks!
  18. Thank you for reply. I do use a small one dentist office. The odors that make me sickest are the glues & fillers the dentist is using in my mouth. I have discussed it with dentist & they try to accommodate me but it's impossible to get crowns & root canal without toxic materials. They would rather sedate me to sleep but I don't recover well from that. I feel it's a hopeless situation.
  19. Does anyone have sensitivity to chemical odors? Have you had a root canal? If so, would you share your experience? A trip to the dentist for anything is always very traumatic to me because of the smelly glues. Root canal procedure is even worse than a crown & wearing a mask is not an option. I've had times I didn't think I could walk out of the dentist office because of reactions to these odors. Does anyone have any suggestions how to get thru it? The anxiety is overwhelming. Thanks you!
  20. Has anyone had the flu this year? If so, if you took Tamiflu , what kind of side effects if any did you have from it? Thanks.
  21. I will be going to an Endodontist for consultation. Actually one Endodontist has sent me to one of his colleagues because of my sensitivities. I was not able to use chlorhexidine as a mouth rinse either. I have not found an allergist in my area that does testing for dental anesthetics. The dentist & hygienist I went to for 30 years have both retired & I have not found another one I feel comfortable with. Thanks to everyone for your support.
  22. Thanks yogini, I'm finding that usually no one believes in these chemical allergies unless they experience it. Dentist are the worst.
  23. I've had allergic reaction to every antibiotics I've tried for at least 20 years. The disinfectant that is used is bleach. If it is accidentally spilled into the mouth it leaves a bad burn. Although it is used in drinking water I can't see it not being toxic. Anesthesia is not an option either. Doctor says avoidance is only answer. Of course dentist deny any harm because of money. Same as the mercury issue with them. I guess I will have to try it. I do hate to save a tooth & lose more brain cells. Thanks for all replies!
  24. I'm told I need a root canal & have put it off for a year. I am very neurologically sensitive to toxic odors to the point I will pass out for an extended period of time or have a seizure. One of the odors is the disinfectant used in RC. My dentist tells me it hardly has an odor. He doesn't understand that I am so sensitive to it I can smell the bleach in the drinking water (which I don't drink). I also have a problem with the dental glues. It's not only the odor but disinfectant is in the mouth for an extended period of time. I can't find a dentist that uses an alternative disinfectant. Also, if I get an infection I can't take antibiotics or steroids. I guess I can't expect a dentist to understand this. If I pass out while RC is being done it would be dangerous to swallow this. Be honest with me, am I being a baby about this? Should I just go ahead & take a chance which I feel can only end badly? Thanks.
×
×
  • Create New...